# SDR CALA2020010600080

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 71,716 hours, 30,427 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK HAS LEAK AND WILL NOT EXPAND TOPUT ON SWAPPPED 2ND OBSERVER SEAT O2 MACK OVER TO THE CAPT O2 MASK LOCATION. OPS AND LEAK CHECK GOOD REF. A319 AMM35-12-41.
